# SDR YENA2020050470318

- Difficulty date: April 27, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 5865
- Aircraft time: 2,540 hours, 7,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 790221
- Condition: Failed
- Location: Cabin
- Part time: 13,510 hours, 5,033 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 166, RSW-BOS. EPSU AFT L (13WL) FAILED SYS TEST; REPLACED EPSU BATTERY IAW AMM 33-51-38
